# SDR FDEA2018091432492

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STRAP PUNCTURED AND CORRODED AT BS 1020 BETWEEN RBL 25 AND RBL 45. PUNCTURE DAMAGE IS NOT ALLOWED AS PER SRM 53-00-51-1A FIG 101 REV 124. FABRICATED NEW INTERCOSTAL STRAP IAW GMM 7-0-1001 REV 150 AND DRAWING 144N5081 SHEET 1 REV A INSTALLED NEW STRAP IAW SRM 51-40-02 REV 124.
